# SDR C2XA04SH554

- Difficulty date: November 17, 2004
- Submitted: December 1, 2004
- Operation: Air carrier
- Aircraft: N15932
- Make and model: Emb EMB-145ER
- Aircraft serial: 145015
- Aircraft time: 15,905 hours, 13,589 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Bearing Cap
- Part number: 14571035413
- Condition: Scratched
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE LEFT MAIN GEAR BEARING CAP WAS FOUND SCRATCHED IN THE BEARING TRACK.  REPLACED THE AFFECTED CAP IAW 32-10-01.  AIRCRAFT RETURNED TO SERVICE
